# SDR DALA2020121504096

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM -Y450 APPROXIMATELY AT LEVEL OF FR 68 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y450 APPROXIMATELY AT LEVEL OF FR 68 AT AFT GALLEY AREA, AS PER A320 SRM 51-72-11.
